# SDR AALA200801154

- Difficulty date: April 30, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N460AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49565
- Aircraft time: 58,604 hours
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Defective
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T318/30APR - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH INDICATION.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
